# SDR ABXA9900737

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5912168501
- Condition: Delaminated
- Location: Lt Te Flap Vane
- Part time: 80,892 hours
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 80 PERCENT OF LEFT WING VANE SKIN DELAMINATED.  REPAIRED UNIT IAW DC9 SRM.
